# SDR 2006FA0000562

- Difficulty date: May 18, 2006
- Submitted: June 5, 2006
- Operation: General aviation
- Aircraft: N417AM
- Make and model: Lear 55LEAR
- Aircraft serial: 123
- Engine: Garrtt TFE731*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Blanket
- Part number: 40653481
- Condition: Damaged
- Location: Stabilizer
- Component: Horz Stab L/E
- Component part number: 23320007
- Stage of operation: CR
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THIS INCIDENT HAPPENED IN FLIGHT.  CREW REPORTED THAT THERE WAS NO INDICATION IN COCKPIT, THAT THERE WAS A PROBLEM.  CREW DISCOVERED DAMAGE TO RT HORIZONTAL STAB ICE GUARD BLANKET DURING THERE POST FLIGHT INSPECTION.  IB SECTION OF THE RT ICE GUARD BLANKET WAS DAMAGED.  UPON FURTHER INVESTIGATION BY MECHANICS, WAS NOTED THAT A HOLE HAD BEEN MADE IN THE HORIZONTAL LEADING EDGE BY THE ARCING OF THE HORIZONTAL LEADING EDGE ICE GUARD BLANKET WIRING.  THE RT HORIZONTAL STAB LEADING EDGE AND ICE GUARD BLANKET WERE REPLACED.  (K)
